MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC16; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC16; ANTI-REFLUX IMPLANT
Catalog Number LXC16
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Nausea (1970); Pain (1994); Vomiting (2144); Abdominal Distention (2601); No Code Available (3191)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: unknown, assumed the 1st day of month that complaint was reported.Additional information received: 75 inches, (b)(6) lbs, 27.5 bmi.There was a hiatal hernia repair completed at time of implant.First implant done on (b)(6) 2015.Bravo capsule test on (b)(6) 2015: heartburn, chest pain, regurgitation, pain, belching, bloating, gas, diarrhea.Patient has had persistent reflux since his initial linx surgery; symptoms had improved, remained on ppis.Had an endoscopy as part of pas follow up and was found to have an enlarged hiatal hernia.Surgeon discussed repair of the hernia, the patient wanted to proceed.(b)(6).
 
Event or Problem Description
Patient had replacement of his linx today.This was a minimal dissection procedure initially and developed in to a peh.Today the peh was repaired.Dr.Wanted it noted that the only reason to replace the linx was because he had a 1.5t device.Linx device explanted and replaced with new linx device.
 
Additional Manufacturer Narrative
(b)(4).Device analysis: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, and link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.The dhr for lot 6275 was reviewed.No ncs, defects, or reworks related to the product complaint were found.

Brand Name
LXC16
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key9072319
Report Number3008766073-2019-00453
Device Sequence Number16581782
Product Code LEI
UDI-Device Identifier00855106005172
UDI-Public00855106005172
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2018
Device Catalogue NumberLXC16
Device Lot Number6275
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/13/2019
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date10/10/2019
Patient Sequence Number1
Patient Age42 YR
Patient Weight100